American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Charles F. Dunkl and Donald E. Ramirez. Homomorphisms on groups and induced maps on certain algebras of measures . Trans. Amer. Math. Soc. 160 (1971) 475-485. MR 0283129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. F. Price. Some strict inclusions between spaces of $L\sp{p}$-multipliers . Trans. Amer. Math. Soc. 152 (1970) 321-330. MR 0282210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. S. Byrnes and D. J. Newman. Uniqueness theorems for convolution-type equations . Trans. Amer. Math. Soc. 138 (1969) 383-397. MR 0238035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ludwig Arnold and Johannes Michalicek. Complex-valued stable measures and their domains of attraction . Trans. Amer. Math. Soc. 135 (1969) 143-158. MR 0237746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Mayer. Localization for Fourier series on ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 130 (1968) 414-424. MR 0229756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Frank Forelli. The Marcel Riesz theorem on conjugate functions . Trans. Amer. Math. Soc. 106 (1963) 369-390. MR 0147827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Seymour V. Parter. Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations . Trans. Amer. Math. Soc. 99 (1961) 153-192. MR 0120492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. J. White. On the restricted Ces\`aro summability of double Fourier series . Trans. Amer. Math. Soc. 99 (1961) 308-319. MR 0121610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edwin Hewitt and H. S. Zuckerman. Some theorems on lacunary Fourier series, with extensions to compact groups . Trans. Amer. Math. Soc. 93 (1959) 1-19. MR 0108685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard P. Gosselin. Some theorems on $L\sp{p}$ Fourier series . Trans. Amer. Math. Soc. 92 (1959) 291-301. MR 0111975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mary Weiss. The law of the iterated logarithm for lacunary trigonometric series. . Trans. Amer. Math. Soc. 91 (1959) 444-469. MR 0108681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jacob Korevaar. Pansions and the theory of Fourier transforms . Trans. Amer. Math. Soc. 91 (1959) 53-101. MR 0104975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mary Weiss. On Hardy-Littlewood series . Trans. Amer. Math. Soc. 91 (1959) 470-479. MR 0108682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. S. Greenstein. Derivative manifolds and Taylor series in the mean . Trans. Amer. Math. Soc. 90 (1959) 312-322. MR 0104103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Raleigh. The Fourier coefficients of the invariants $j(2\sp{{1\over 2}};\,\tau )$ and $j(3\sp{{1\over 2}};\,\tau )$ . Trans. Amer. Math. Soc. 87 (1958) 90-107. MR 0100674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenneth Hoffman. Boundary behavior of generalized analytic functions . Trans. Amer. Math. Soc. 87 (1958) 447-466. MR 0096942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. de Leeuw. Homogeneous algebras on compact abelian groups . Trans. Amer. Math. Soc. 87 (1958) 372-386. MR 0102024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carl S. Herz. A note on summability methods and spectral analysis . Trans. Amer. Math. Soc. 86 (1957) 506-510. MR 0093685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Arens. The boundary integral of ${\rm log}\vert \varphi \vert $ for generalized analytic functions . Trans. Amer. Math. Soc. 86 (1957) 57-69. MR 0094656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1